I have tried Prevacid ,nexium and prilosec,none of them give me insomnia ,lucid dream and headache.
From what I am told,prevacid is different than the other two.
Prevacid has antibiotics attributes and is used in PREVPAC as one of the pills for treating H Pylori bacteria.
Prevacid has given me diarhea sometimes and the first time I took it,it killed the ringworms and other parasites I have in my body.
Why dont you go to the prevacid website and look up side effects?
You posted this almost a year ago. What have you found out since? Did your headaches, lucid dreams and insomnia go away when the Prevacid was out of your system? Did you find out the Prevacid wasn't the cause? I'm a 48 yr old female with the same complaints. I took Prevacid Solutabs for about a wk in November and just off and on since then. All in all I've taken no more than 20 tabs. I came accross your post when I googled my symptoms. I was surprised when I read your post.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.